Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Generalized ( G ′/ G ) -Expansion Method For Generalized Fifth Order KdV Equation with Time-Dependent Coefficients

PP: 255-261
Lakhveer Kaur,
In this work, the generalized ( G ′/ G )-expansion method is presented to seek some new exact solutions for generalized fifth order KdV equation with time-dependent coefficients. As a result, more explicit traveling wave solutions involving arbitrary parameters are found out, which are expressed in terms of hyperbolic functions, the trigonometric functions and rational functions. When the parameters are taken special values, different types of wave solutions can be obtained.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved